# SDR 99ZZZX4635

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1394T100
- Condition: Failed
- Location: Cockpit
- Component: Electricgyro
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE TURN COORDINATOR WAS NOT OPERATING.  HOWEVER, THE INDICATOR FLAG SHOWED THE INSTRUMENT WAS OPERATING.  THE PILOT PULLED THE CIRCUIT BREAKER FOR THE INSTRUMENT AND THE FLAG SHOWED THE INSTRUMENT WAS OFF.  WHEN THE CIRCUIT BREAKER WAS RESET, THE FLAG WOULD RETRACT INDICATING THE INSTRUMENT WAS OPERATING WHEN, IN FACT, IT WAS NOT.  THIS CONDITION COULD LEAD TO LOSS OF CONTROL OF THE AIRCRAFT IN A PARTIAL PANEL IFR OR NIGHT SITUATION.  THE INSTRUMENT WAS REMOVED AND SENT FOR OVERHAUL.
